# SDR GTIA96NK146

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION AT STA 200-237, LBL 46 - RBL 56, ON SEAT TRACKS AND FLOOR SUPPORT STRUCTURE.  REMOVED CORROSION AND TREATED METAL IAW SRM 53-01-3, AREAS WITHIN LIMITS.  (M)
